# SDR ASAA2014101509399

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 3,556 hours, 1,099 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT NAVIGATION DISPLAY SHOWED VTK AND MAP ALONG WITH FMC DISAGREE MESSAGE.  FOLLOWED FMC FAIL QRH WITH NO RESTORATION.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61/835. CYCLED POWER TO FMC'S.  OPS NORMAL.
